# SDR USAA2013061000031

- Difficulty date: May 18, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 5 HINGE FITTING OF RT ELEVATOR AT HORIZONTAL STABILIZER STA. 466, RIB 11.  REPLACED NR 5 HINGE ARM FITTING OF RT ELEVATOR IAW AMM 55-16-42-400-001-A.
